Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
Gulliksen, T. H.
A homological characterization of local complete intersections. Compositio Mathematica, 23 no. 3 (1971), p. 251-255
Full text djvu | pdf | Reviews MR 301008 | Zbl 0218.13028 | 1 citation in Numdam

stable URL: http://www.numdam.org/item?id=CM_1971__23_3_251_0

Bibliography

M. André [1] Méthode Simpliciale en Algèbre Homologique et Algèbre Commutative. Springer lecture Notes 32 (1967).  MR 214644 |  Zbl 0154.01402
E.F. Assmus [2] On the homology of local rings, Illinois J. of Math. 3 (1959) 187-199.
Article |  MR 103907 |  Zbl 0085.02401
M. Auslander, D.A. Buchsbaum [3] Codimension and multiplicity. Annals of Math. 68 (1958) 625-657.  MR 99978 |  Zbl 0092.03902
T.H. Gulliksen [4] A proof of the existence of minimal R-algebra resolutions. Acta Math. 120 (1968).  MR 224607 |  Zbl 0157.34603
T.H. Gulliksen, G. Levin [5] Homology of local rings. Queen's papers in pure and appl. Math. No. 20 (1969).  MR 262227 |  Zbl 0208.30304
J. Tate [6] Homology of Noetherian rings and local rings. Illinois J. of Math. 1 (1957) 14-25.
Article |  MR 86072 |  Zbl 0079.05501
Copyright Cellule MathDoc 2014 | Credit | Site Map